“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2322
School of Mathematics
  Title:   Some results on Kripke models over an arbitrary fixed frame
  Author(s): 
1.  S. M. Bagheri
2.  Mor. Moniri
  Status:   Published
  Journal: Math. Logic Quart.
  No.:  5
  Vol.:  49
  Year:  2003
  Pages:   479-484
  Supported by:  IPM
  Abstract:
We study the relations of being substructure and elementary substructure between Kripke models of intuitionistic predicate logic with the same arbitrary frame. We prove analogues of Tarski's test and Löwenheim-Skolem's theorems as determined by our definitions. The relations between corresponding worlds of two Kripke models K\preceqK are studied.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right